Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 29, 2008, 4:10 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 4:10 AM MST (11:10 UTC)
- Expired
- Jan 29, 2008, 11:37 AM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 291110 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 AM MST TUE JAN 29 2008 ...WINDY DAY ON TAP FOR EASTERN NEW MEXICO ... .A STRONG WEATHER SYSTEM SWEEPING ACROSS NORTHEAST NEW MEXICO WILL PRODUCE ANOTHER DAY OF WINDY CONDITIONS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. AFTER A WINDY START...WIND SPEEDS WILL DECREASE GRADUALLY BY LATE AFTERNOON AS THE WEATHER SYSTEM MOVES RAPIDLY ACROSS THE SOUTHERN PLAINS DURING THE DAY. NMZ004-005-010-291900- /O.CAN.KABQ.HW.W.0002.000000T0000Z-080129T1200Z/ /O.NEW.KABQ.WI.Y.0005.080129T1110Z-080130T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST 410 AM MST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH THE DAY. EXPECT STRONGEST WINDS OVER SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS ALONG INTERSTATE 25 FROM NEAR GLORIETA PASS TO THE COLORADO BORDER...OR FROM MILE POST 295 TO MILE POST 460...AND OVER INTERSTATE 25 FROM TIJERAS CANYON EAST OF ALBUQUERQUE TO NEAR EDGEWOOD...OR FROM MILE POST 170 TO MILE POST 190. WIND SPEEDS WILL DECREASE GRADUALLY LATE THIS AFTERNOON TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ008-291215- /O.CAN.KABQ.HW.W.0002.000000T0000Z-080129T1200Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 410 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. NORTHWEST WINDS GUSTING TO 40 MPH WILL CONTINUE THROUGH THE MORNING...WITH WIND SPEEDS DECREASING GRADUALLY BY LATE AFTERNOON. $$ NMZ001-003-009-014-015-291215- /O.CAN.KABQ.WI.Y.0004.000000T0000Z-080129T1200Z/ NORTHWEST PLATEAU-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...ESPANOLA...ALBUQUERQUE... GLENWOOD...SOCORRO 410 AM MST TUE JAN 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS GUSTING TO 35 MPH WILL CONTINUE THROUGH THE MORNING...WITH WIND SPEEDS DECREASING GRADUALLY BY LATE AFTERNOON. $$ NMZ019>021-291900- /O.UPG.KABQ.WI.Y.0004.000000T0000Z-080129T1200Z/ /O.EXB.KABQ.HW.W.0002.000000T0000Z-080130T0000Z/ CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROSWELL...PORTALES...CLOVIS 410 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS INCREASING TO 40 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE DAY. EXPECT STRONGEST WINDS NEAR THE TEXAS BORDER...AND OVER SUMMITS AND THROUGH GAPS. WINDS WILL DECREASE GRADUALLY BY LATE AFTERNOON TO EASE THE HIGH WIND DANGER. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ006-007-011>013-016>018-026-291900- /O.EXT.KABQ.HW.W.0002.000000T0000Z-080130T0000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER 410 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS TO 45 MPH WITH FREQUENT GUSTS TO 60 MPH WILL CONTINUE THROUGH THE DAY TODAY. EXPECT STRONGEST WINDS OVER SUMMITS AND THROUGH GAPS...AND CLOSER TO THE TEXAS BORDER. EXPECT HIGH WINDS OVER THE INTERSTATE 40 CORRIDOR FROM NEAR MORIARTY TO THE TEXAS BORDER...OR FROM MILE POST 190 TO MILE POST 370. WIND SPEEDS WILL DECREASE GRADUALLY THIS AFTERNOON TO EASE THE HIGH WIND DANGER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$ SHY
1 follow-up statement
000 WWUS75 KABQ 291837 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1137 AM MST TUE JAN 29 2008 NMZ006-007-011>013-016>021-026-291945- /O.CAN.KABQ.HW.W.0002.000000T0000Z-080130T0000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 1137 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. THE VERY STRONG WINDS OBSERVED EARLIER HAVE LESSENED SIGNIFICANTLY. LOOK FOR OCCASIONAL STRONGER GUSTS BETWEEN 25 TO 35 MPH THROUGH THE REST OF THE DAY. THE CLINES CORNERS AND EDGEWOOD AREAS WILL CONTINUE TO SEE STRONGER WINDS. LOOK FOR GUSTS BETWEEN 35 TO 50 MPH THROUGH THE REST OF THE DAY BUT IT WILL BE MORE LOCALIZED. $$ NMZ004-005-010-291945- /O.CAN.KABQ.WI.Y.0005.000000T0000Z-080130T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST 1137 AM MST TUE JAN 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS OBSERVED EARLIER HAVE LESSENED SIGNIFICANTLY. GUSTS BETWEEN 25 TO 35 MPH WILL STILL BE POSSIBLE...ESPECIALLY FAVORING THE HIGHER TERRAIN OF THE CENTRAL MOUNTAINS THROUGH THE REST OF THE DAY. $$ 50
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 29, 2:58 AM MST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 29, 2:58 AM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 AM MST TUE JAN 29 2008 .DISCUSSION... THE INTENSE FRONTAL SNOW BAND THAT TRAVERSED MOST OF N AND CENTRAL NM FROM NW TO SE OVERNIGHT IS PRETTY MUCH JUST A MEMORY AS OF THIS WRITING AND AS SUCH THE WINTER WEATHER WARNINGS AND ADVISORIES WILL BE ALLOWED TO EXPIRE AT 12Z AS PREVIOUSLY INTENDED. WIND WARNINGS AND ADVISORIES WILL BE EXTENDED TO 5 PM MST TODAY FOR NEARLY ALL OF THE EAST HALF OF THE FORECAST AREA. ELSEWHERE WINDS TO BE GENERALLY SUBADVISORY LEVEL. NEXT RATHER VIGOROUS SHORT WAVE ON TRACK TO SPREAD SCATTERED TO LOCALLY NUMEROUS SNOW SHOWERS NW TO SE ACROSS ROUGHLY THE NW TWO THIRDS TO THREE QUARTERS OF THE STATE...THOUGH NOT EXPECTING QUITE AS MUCH SNOWFALL FROM THIS SYSTEM AS WITH THE LAST ONE. THERE MAY BE LOW GRADE ADVISORY SNOW AMOUNTS AT SCATTERED LOCATIONS OF N AND W NM...BUT AS THIS IS A 3RD PERIOD EVENT AND CONFIDENCE OF ADVISORY CRITERIA NOT HIGH ENOUGH TO GO WITH AN ADVISORY FOR THIS FOR NOW. AFTER THIS A LONGER QUIET PERIOD PCPN-WISE IS EXPECTED...GOING TO THE START OF THE WEEKEND PERHAPS. && .AVIATION... IMPROVING CIGS AND VISIBILITIES OVER NEXT 24 HOURS AS LARGE WEATHER SYSTEM MOVES FROM NORTHWESTERN TO NORTHEASTERN NEW MEXICO. GUSTY WINDS AND RAPID DROPS IN VISIBILITY IN BLOWING SNOW WILL CONTINUE THROUGH THE MORNING...WITH IFR AND LIFR EXCURSIONS ANCHORED BY SCT CLOUDS BELOW PREVAILING MVFR AND VFR CIGS. WIND SPEEDS BROADLY DECREASING. VFR CIGS BROADLY OVER THE STATE BY 18Z...GUSTY WINDS CONTINUING THROUGH 00Z WITH STRONGEST WINDS OVER EASTERN THIRD OF THE STATE. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 36 22 37 15 / 5 10 50 30 GALLUP.......................... 35 16 35 7 / 5 5 40 30 GRANTS.......................... 39 16 40 11 / 5 5 20 30 GLENWOOD........................ 52 24 51 21 / 5 0 20 30 CHAMA........................... 31 3 33 0 / 10 10 60 40 LOS ALAMOS...................... 33 15 37 11 / 5 5 30 30 RED RIVER....................... 28 5 28 0 / 10 5 30 40 TAOS............................ 32 12 34 7 / 5 5 40 30 SANTA FE........................ 36 21 40 16 / 5 0 20 30 SANTA FE AIRPORT................ 38 19 39 15 / 5 0 20 30 ESPANOLA........................ 40 15 43 11 / 5 0 20 30 ALBUQUERQUE HEIGHTS............. 44 25 45 24 / 5 0 10 30 ALBUQUERQUE VALLEY.............. 45 21 48 18 / 5 0 10 30 ALBUQUERQUE FOOTHILLS........... 43 22 43 18 / 5 0 10 30 ALBUQUERQUE WEST MESA........... 46 24 47 21 / 5 5 20 30 SOCORRO......................... 53 23 53 21 / 0 0 10 30 SANDIA PARK/CEDAR CREST......... 34 17 40 14 / 10 0 10 30 MORIARTY/ESTANCIA............... 39 18 46 14 / 5 0 10 30 CARRIZOZO....................... 50 23 50 22 / 5 0 5 20 RUIDOSO......................... 47 23 47 20 / 0 0 5 20 RATON........................... 38 14 42 10 / 0 0 5 30 LAS VEGAS....................... 40 19 43 12 / 5 0 10 30 ROY............................. 43 23 44 16 / 0 0 5 20 CLAYTON......................... 45 21 47 16 / 0 0 5 30 SANTA ROSA...................... 50 25 57 21 / 0 0 5 20 TUCUMCARI....................... 53 26 54 22 / 0 0 5 20 FORT SUMNER..................... 54 24 59 20 / 0 0 5 10 CLOVIS.......................... 54 28 57 25 / 0 0 5 10 PORTALES........................ 55 28 56 23 / 0 0 5 10 ROSWELL......................... 60 29 62 29 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ006-007-011>013-016>021-026. WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ004-005-010. RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && 43/SHY
Hazardous weather outlook, Jan 28, 11:40 AM MST, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1140 AM MST MON JAN 28 2008 NMZ001>021-026-291300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 1140 AM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEE WINTER WEATHER MESSAGE AND NON PRECIPITATION MESSAGE FOR DETAILS CONCERNING SNOW AND WIND HAZARDS IN EFFECT. STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE TO BUFFET MOST AREAS THROUGH TONIGHT. WINDS WILL COMBINE WITH SNOW TO CREATE DANGEROUS TRAVEL CONDITIONS IN THE NORTHERN AND WESTERN MOUNTAINS WHERE LOW VISIBILITIES AND HEAVY SNOW WILL OCCUR. WHILE MANY OF THESE AREAS HAVE ALREADY EXPERIENCED SNOW OVER THE HIGH ELEVATIONS...SNOW LEVELS WILL LOWER TONIGHT...SO MORE WIDESPREAD WINTRY WEATHER IS FORECAST. IN ADDITION TO THE NORTHERN AND WESTERN MOUNTAINS...THIS INCLUDES THE NORTHWEST PLATEAU. SNOW MAY ALSO ENCROACH INTO THE UPPER AND MIDDLE RIO GRANDE VALLEYS AND THE SANDIA AND MANZANO MOUNTAINS TONIGHT...WHICH MAY NEED TO BE ADDED TO CURRENT SNOW AND BLOWING SNOW ADVISORIES. THE STRONG WINDS WILL COMBINE WITH LOW HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS EASTERN NEW MEXICO...WHERE A RED FLAG WARNING CONTINUES THROUGH THE AFTERNOON. FINALLY...HEAVY RAIN THAT FELL IN THE GILA REGION LAST NIGHT... COMBINED WITH SNOW MELT AT HIGHER ELEVATIONS TO CAUSE HIGH FLOWS AND SOME FLOODING ALONG SMALL STREAMS AND CREEKS IN CATRON COUNTY. A SMALL STREAM FLOOD ADVISORY CONTINUES THERE THROUGH THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST AND NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH ARE STILL LIKELY AT SCATTERED LOCALES ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY...BUT THEY MAY DIMINISH A BIT AS THE AFTERNOON PROGRESSES. THOSE WINDS COULD CREATE DRIFTING SNOW ALONG THE SANGRE DE CRISTO MOUNTAINS. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE WEDNESDAY AND AGAIN SUNDAY ACROSS MAINLY NORTHERN AND WESTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CALLING 1.888.386.7637 OR THROUGH THE NATIONAL NATIONAL WEATHER SERVICE WEB SITE. 19
In the hours before
Special weather statement, Jan 29, 3:47 AM MST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 AM MST TUE JAN 29 2008 NMZ001>005-008>011-291800- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON... GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA 347 AM MST TUE JAN 29 2008 ...WINTER DRIVING CONDITIONS OVER NORTHERN AND WESTERN NEW MEXICO THIS MORNING... A QUICK BURST OF SNOW AHEAD OF A SOUTHWARD MOVING COLD FRONT OVERNIGHT HAS LEFT MANY ROADS IN NORTHERN AND WESTERN NEW MEXICO ICY AND SLICK IN SPOTS THIS MORNING. WITH AIR TEMPERATURES FALLING BELOW FREEZING...MELTING SNOW ON WARMER PAVEMENTS HAS GLAZED ROAD SURFACES WITH ICE. STRONG WINDS WITH THE SNOW HAVE PRODUCED LOCAL DRIFTS THAT MAY OBSTRUCT TRAVEL. COLDER SNOW PACKED ROADS HAVE ALSO RECEIVED A CRUST OF ICE ON THE SNOW SURFACES IN SPOTS. IF DRIVING THIS MORNING...EXPECT SLICK AND ICY ROADS...ESPECIALLY ON BRIDGES...OVER CULVERTS...AND IN SHADED AREAS. PLAN ON LEAVING EXTRA TIME TO GET WHERE YOU ARE GOING THIS MORNING...EXPECT DELAYS AND POSSIBLE ROAD CLOSURES DUE TO POOR DRIVING CONDITIONS...AND PLAN ON CAUTIOUS AND CAREFUL DRIVING WHILE ON THE ROAD. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 7:25 AM MST | Red Flag Warning | ABQ | 5 hr | |
| Jan 29, 3:06 PM MST | Fire Weather Watch | ABQ | 16 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.